Some Iterations for Factoring a Polynomial. II. A Generalization of the Secant Method.
Numerische Mathematik, Tome 22 (1974), pp. 33-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1974__22_132251,
author = {G.W. Stewart},
title = {Some {Iterations} for {Factoring} a {Polynomial.} {II.} {A} {Generalization} of the {Secant} {Method.}},
journal = {Numerische Mathematik},
pages = {33--36},
year = {1974},
volume = {22},
zbl = {0261.65038},
url = {http://geodesic.mathdoc.fr/item/NUMA_1974__22_132251/}
}
G.W. Stewart. Some Iterations for Factoring a Polynomial. II. A Generalization of the Secant Method.. Numerische Mathematik, Tome 22 (1974), pp. 33-36. http://geodesic.mathdoc.fr/item/NUMA_1974__22_132251/